5 doctors weighed in:
What action should Lipitor (atorvastatin) patients take if their legs start cramping presumably due to elevated ck levels?
5 doctors weighed in

Dr. Michio Abe
Internal Medicine
3 doctors agree
In brief: Lipitor (atorvastatin) side effects
The best action to take is to stop lipitor, (atorvastatin) and report it to the prescribing physician.
You should make an appointment with him for evaluation, possibly to check for some labs. The worst case senario is rhabdomyolysis, which could lead to renal failure. You could take some coenzyme q10 and vitamin d supplements in the meantime.

In brief: Lipitor (atorvastatin) side effects
The best action to take is to stop lipitor, (atorvastatin) and report it to the prescribing physician.
You should make an appointment with him for evaluation, possibly to check for some labs. The worst case senario is rhabdomyolysis, which could lead to renal failure. You could take some coenzyme q10 and vitamin d supplements in the meantime.
Dr. Michio Abe
Dr. Michio Abe
Thank
Dr. Katharine Garnier
Family Medicine
3 doctors agree
In brief: Stop
This can be a serious condition, so i would recommend you stop the lipitor, (atorvastatin) contact your doctor and determine if that was the cause, and have your muscle enzymes checked.
Sometimes adding coq10 helps this, but there are other drugs you can use that might not have the same side effect for you.

In brief: Stop
This can be a serious condition, so i would recommend you stop the lipitor, (atorvastatin) contact your doctor and determine if that was the cause, and have your muscle enzymes checked.
Sometimes adding coq10 helps this, but there are other drugs you can use that might not have the same side effect for you.
Dr. Katharine Garnier
Dr. Katharine Garnier
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
507K people helped
Continue
107,000 doctors available
Read more answers from doctors